Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Injected GP test enanth into thigh for bodybuilding, soreness, tenderness and swelling. Will it go away?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I injected 1CC of GP Test Enanth 250into my thigh for body building. I've never done it before and I only went about a 1/4 inch in. It's been about 40 hours since I did it and I have soreness in my thigh. It's about 4 inches in circumference of tenderness and a little bit of swelling and about a 1 inch circumference of redness where I actually did the injection. Will this go away and if so how long will it take?
Posted Tue, 24 Apr 2012 in Drug Abuse
Answered by Dr. Gyanshankar Mishra 2 hours later

Thanks for posting the query.

After going through your query, I would like to comment the following:

1. Self injections of anabolic steroids without physician prescription is not recommended and is a XXXXXXX practice.

2. The cause of the soreness and pain after the Intra muscular injection is probably related to the concentration of steroid administered by you or the way in which it was administered. Normally such injectionas are painful.

3. This soreness should subside by 4 to 5 days. You may take an anti inflammatory, analgesic medication like Ibuprofen if the soreness is more. Local warm compresses may help sooth the pain.

4. If after 4-5 days the soreness does not relieve, you need to visit your physician and get it evaluated, as there is a chance of injection abscess if proper aseptic precautions are not taken during injection administration.

I hope I have answered your query. I will be glad to answer any follow up queries.

Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor